EconPapers    
Economics at your fingertips  
 

A Generalization of Exponential Class and Its Applications

Hongya Gao, Chao Liu and Hong Tian

Abstract and Applied Analysis, 2013, vol. 2013, 1-8

Abstract:

A function space, , , is defined. It is proved that is a Banach space which is a generalization of exponential class. An alternative definition of space is given. As an application, we obtain weak monotonicity property for very weak solutions of -harmonic equation with variable coefficients under some suitable conditions related to , which provides a generalization of a known result due to Moscariello. A weighted space is also defined, and the boundedness for the Hardy-Littlewood maximal operator and a Calderón-Zygmund operator with respect to is obtained.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/476309.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/476309.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:476309

DOI: 10.1155/2013/476309

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:476309